# SDR CALA2014071191452

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 71,253 hours, 26,055 cycles
- Engine: Pwa PW2040
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL PNL HAS NO POWER, FOUND CONTROL PNL BREAKER POPPED IN MAIN EE BAY.  RESET BREAKER, OPENED PNL, PNL WORKED MOMENTARILY THEN POPPED BREAKER.  SMOKE WAS EVIDENT WHEN PNL WAS SWITCHED TO BATTERY POWER USING BATTERY SWITCH ON FUEL PNL.  REMOVED FUEL CONTROL PNL IAW MM 28-21-08.  FOUND WIRE DAMAGE IN MULTIPLE AREAS ON PNL. FUEL PNL ON ORDER.
